How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask drn.iqtidar Your Own Question
drn.iqtidar
drn.iqtidar, Doctor
Category: Neurology
Satisfied Customers: 226
Experience:  I am a doctor who can answer your health related questions and address concerns regarding your health.
75711634
Type Your Neurology Question Here...
drn.iqtidar is online now
A new question is answered every 9 seconds

I was wondering can you help me abou 4 years ago i got staph

Customer Question

hi i was wondering can you help me abou 4 years ago i got staph and have been itchy everywere on my head ears legs all over i can also feel tingeling th all over to my doctors tell me their is nothing wrong and its really hard to live with
Submitted: 1 year ago.
Category: Neurology
Expert:  Dr. D. Love replied 1 year ago.
Hello from JustAnswer.
It would be atypical for Staph to cause a chronic infection that is manifested as diffuse itching. It is possible that treatment with an antibiotic can increase the risk of a fungal infection, which can cause itching, although there would usually be other symptoms present, such as a rash. If there is a fungal infection, then treatment with an antifungal would be appropriate.
The most common cause of diffuse itching with no other apparent changes would be from dryness of the skin. Treatment would be moisturizing the skin, either with creams or by soaking in salt water.
It is possible that it could be related to certain systemic conditions, such as liver or kidney dysfunction. This would require blood tests to assess whether this is present.
If I can provide any further information, please let me know.
Expert:  drn.iqtidar replied 1 year ago.

Hi I am dr.Iqtidar and will try my best to answer your question. Tingling and itching can be a sign of vitamin B12 deficiency. A blood test could rule this out.

For the itching you may try using calamine lotion which is available over the counter. However I would suggest you do get a complete blood test especially serum B12 levels.

I hope this answer helps. If you are satisfied with my answer please leave me a positive rating.
Regards,
Dr.Iqtidar.